# SDR AU981457

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 115C2256
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT COCKPIT FLOOR PANEL ASSEMBLY CRACKED.    PART TC:  1,498.
